# SDR CALA2013080290108

- Difficulty date: July 31, 2013
- Submitted: August 2, 2013
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 61,666 hours, 23,452 cycles
- Engine: Iae V2527A5
- System (JASC): 1810 · Helicopter Vibration Analysis
- Part: Unknown
- Condition: Vibration
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

MILD VIBRATION IN FLOOR BY EXIT ROWS ROW 20, FL370, .78M SMOOTH AIR.
